Author Topic: Please Help. Can't eat.  (Read 1598 times)

[Buddie]

Re: Please Help. Can't eat.
« Reply #10 on: February 04, 2022, 02:33:38 am »
After I eat about 500 calories I start gaging the food. The gaging won't calm down for hours. I wish I knew the reason. I try to eat fast before my body knows whats happening. It may be in fact that smoothies are my best bet.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Please Help. Can't eat.
« Reply #11 on: February 04, 2022, 02:38:55 am »
Zofran is good for nausea and vomiting. Ask your doc.  I took a lot of zofran when I felt sick on my taper.

Also, indica mj (not sativa, and not CBD) is GREAT for giving you the munchies. It really turned my situation around. I had lost 40 lbs and was living on smoothies, but once I discovered indica and started vaping it, things turned around. Ask your local dispensary for recommendations.

Hope this info helps,

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Please Help. Can't eat.
« Reply #12 on: February 04, 2022, 02:46:13 am »
I tried zofran with out success. But the indica may help. I don't know if it is available where I live but I will look into it thank you.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Please Help. Can't eat.
« Reply #13 on: February 04, 2022, 02:54:18 am »
Zofran is good for nausea and vomiting. Ask your doc.  I took a lot of zofran when I felt sick on my taper.

Also, indica mj (not sativa, and not CBD) is GREAT for giving you the munchies. It really turned my situation around. I had lost 40 lbs and was living on smoothies, but once I discovered indica and started vaping it, things turned around. Ask your local dispensary for recommendations.

Hope this info helps,

[...]

I second this. My s/o smokes MJ like it’s going out of style and when I was reading this thread he said out loud to me, “tell them to smoke so MJ. Seriously.”
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Please Help. Can't eat.
« Reply #14 on: February 04, 2022, 03:13:04 am »
Zofran is good for nausea and vomiting. Ask your doc.  I took a lot of zofran when I felt sick on my taper.

Also, indica mj (not sativa, and not CBD) is GREAT for giving you the munchies. It really turned my situation around. I had lost 40 lbs and was living on smoothies, but once I discovered indica and started vaping it, things turned around. Ask your local dispensary for recommendations.

Hope this info helps,

[...]

I second this. My s/o smokes MJ like it’s going out of style and when I was reading this thread he said out loud to me, “tell them to smoke so MJ. Seriously.”

I smiled when I read this post. Thank your s/o for me.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Please Help. Can't eat.
« Reply #15 on: February 04, 2022, 04:21:52 am »
I had to be on a liquid diet when I got off the pills because I couldn't eat solid food.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Please Help. Can't eat.
« Reply #16 on: February 04, 2022, 05:07:20 am »
How long did that last for you Beck?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Please Help. Can't eat.
« Reply #17 on: February 04, 2022, 05:24:08 am »
After I eat about 500 calories I start gaging the food. The gaging won't calm down for hours. I wish I knew the reason. I try to eat fast before my body knows whats happening. It may be in fact that smoothies are my best bet.

Sort of a weird question here and I apologize if this sounds dumb to you, or is totally off base, but…

Do you notice when you eat, that you’re gagging from repetitive textures and/or flavors? Again, weird, I know. Something I have had an issue with in the past (before Benzos), was repetitive textures and flavors making me gag. If I ate too many eggs, or bananas, or anything that was mushy or had a flavor that started to get “gross” to me, I’d gag. I was going to see if maybe it would help to make sure you aren’t just eating one item at a time, but maybe try making a little plate up with multiple things on it.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Please Help. Can't eat.
« Reply #18 on: February 04, 2022, 05:49:16 am »
Please everyone remember before you suggest herbs or other alternative supplement that everyone reacts very differently to them. I am only saying this because I’ve seen so many people have setbacks from something that others had suggested but it ended up not working for the person. We are all so desperate for relief that we might do something that causes problems in the long run. Saying this as a person who had a bad setback.

I have had this few times during my recovery. First in my acute it lasted for few months, I ate smoothies, soups, fruit when ever I could. It then started to even out. In this current wave it lasted for few weeks and again, I ate smoothies, puréed soup, fruit, baby foods (berries and fruits). I have lost a lot of weight but I am trying to listen to my body and not freak out. There has to be a reason for the almost like fasting state. I don’t know what, but because so many have experienced it and it has gone away, I try to not worry too much about it. If it goes on for a long time then it might be good to get your labs checked out. Make sure you get enough liquids at least so there’s no dehydration.

Eating small bites often can be helpful. Avocados, nuts and seeds have a lot of good fats in them.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Please Help. Can't eat.
« Reply #19 on: February 04, 2022, 07:47:29 am »
Thank you for stopping by to post. We do have to be careful. It sucks. dehydration is a problem. I hope we can both heal soon.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.